# SDR UALA2011092805245

- Difficulty date: September 28, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,765 hours, 14,011 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Hot
- Location: Sidewall
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTING SIDEWALL PANEL VERY WARM-HOT TO TOUCH AT ROW 20 RT SIDE.  OPS CHECKED OVERWING EXIT HEATER SYSTEM IAW MM. CHECKED GOOD.  HEATER CYCLES ON AND OFF, AND IS NO WARMER THAN LEFT SIDE HEATERS.
